Thunderstorm Wind, Clermont
- When
- July 15, 8:03 PM EST to 8:07 PM EST
- Where
- Clermont County, Loveland
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.450, -82.767
Trees were downed.
5 thunderstorm wind, 5 flood, as filed by the National Weather Service.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 15, 7:05 PM EST, 58 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 805 PM EDT TUE JUL 15 2003 SHOWERS AND THUNDERSTORMS CONTINUING TO INTENSIFY ALONG NARROW LINE FROM NORTH OF SDF TO AROUND DAY. LIGHTNING STRIKES HAVE BEEN ON THE INCREASE PAST HOUR OR SO WITH COOLING CLOUD TOPS NOTED ON IR SAT IMAGERY. AS MIGHT BE EXPECTED...LATEST RUC SHOWING BEST INSTABILTIES ACROSS OUR SW WITH SBCAPES ON THE ORDER OF 3000 J/KG...AND THIS AFTER BEING GRUNGED OUT FOR MOST OF THE DAY. FORECAST SOUNDING OFF THE 18Z MESOETA FOR CVG AT 00Z SHOWING A FAIRLY HIGH WETBULB ZERO AT AROUND 11K BUT A MAX DELTA THETA E OF AROUND 30 SUGGESTS THE POSSSIBLITY OF SOME GUSTY WINDS WITH THE STRONGER STORMS. WILL HAVE TO KEEP A CLOSE EYE ON THINGS FOR ISOLATED SEVERE AS WE HEAD THROUGH THE NEXT COUPLE OF HOURS. MEANWHILE...WENT AHEAD AND UPDATED THE ZONES TO TRY AND CLEAN UP SOME OF THE WORDING. DROPPED PRECIP ACROSS PARTS OF THE NW AS EXPECT THE FEW LINGERING SHOWERS TO THE NORTHWEST OF OUR AREA TO PRETTY MUCH FIZZLE OUT WITH SUNSET. ALSO WENT AHEAD AND BUMPED UP POPS ACROSS SOUTH AHEAD OF LINE OF THUNDERSTORMS. LEFT PMH GROUP ALONE FOR NOW TO SEE HOW THINGS PROGRESS BUT IF CURRENT TRENDS CONTINUE WILL UPDATE IN A LITTLE WHILE TO BUMP UP POPS THERE TOO. .ILN...NONE.
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-151100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 520 AM EDT TUE JUL 15 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN INDIANA...NORTHERN KENTUCKY AND THE SOUTHWEST QUARTER OF OHIO. .DAY ONE...TODAY A COLD FRONT WILL APPROACH THE AREA TODAY AND PUSH THROUGH TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THIS FRONT DURING THE AFTERNOON HOURS AND ACCOMPANY THE FRONT OVERNIGHT. A FEW ISOLATED THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGINNG WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. AR
The Cincinnati radar (KILN), 91 km away, was scanning. The volume nearest the first event began at 01:01 UTC.
5 thunderstorm wind, 5 flood. Local standard time, as filed.
Trees were downed.
Scattered severe thunderstorms developed along a cold front during the evening hours. The storms produced locally heavy rainfall of two to three inches in the Cincinnati metro area east into south central Ohio. The heavy rain caused numerous roads to flood.
Numerous trees and powerlines were knocked down.
Scattered severe thunderstorms developed along a cold front during the evening hours. The storms produced locally heavy rainfall of two to three inches in the Cincinnati metro area east into south central Ohio. The heavy rain caused numerous roads to flood.
Trees were knocked down.
Scattered severe thunderstorms developed along a cold front during the evening hours. The storms produced locally heavy rainfall of two to three inches in the Cincinnati metro area east into south central Ohio. The heavy rain caused numerous roads to flood.
Scattered severe thunderstorms developed along a cold front during the evening hours. The storms produced locally heavy rainfall of two to three inches in the Cincinnati metro area east into south central Ohio. The heavy rain caused numerous roads to flood.
Several trees were downed.
Large limbs were knocked down.
Scattered severe thunderstorms developed along a cold front during the evening hours. The storms produced locally heavy rainfall of two to three inches in the Cincinnati metro area east into south central Ohio. The heavy rain caused numerous roads to flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2003Every state in 2003This day in weather historyWarnings in Ohio, July 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5334836, 5334914, 5334837, 5334841, 5334838, 5334357, 5334358, 5334839, 5334840, 5334359.